# SDR VNAA2017072699905

- Difficulty date: July 26, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 29,848 hours, 29,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341753
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM APPEARS TO HAVE EVIDENCE OF CORROSION AT RBL 12.   REPLACED THE FLOORBEAM IAW SERVICE BULLETIN 670BA-53-041, REV D.
